# SDR DALA14031870909

- Difficulty date: May 23, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 69,491 hours, 53,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY LIGHT AT SEAT 22D WAS INOPERATIVE.  MAINTENANCE REPLACED THE PIGTAIL AT 22D AND THE LIGHTS RETURNED TO AN OPERATIVE STATE.
